# SDR CALA0500033

- Difficulty date: November 6, 2004
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 30,455 hours, 15,973 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Stiff
- Location: Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

THE THROTTLES WOULD NOT REDUCE TO CLIMB POWER IN VNAV CAPTAIN SIDE THROTTLES WERE VERY STIFF.  TROUBLESHOOTING FOUND BOTH NR 1 & NR 2 ENGINE THRUST CONTROL PUSH-PULL CABLES AT FAULT.  THE NR 1 & NR 2 ENGINE THRUST CONTROL PUSH-PULL CABLES WERE REMOVED AND REPLACED IAW MM 76-11-07, PAGE 408.  BOTH PUSH-PULL CABLES WERE ADJUSTED IAW MM 76-11-01.
